Can Bi-Est Cream Cause Nausea? | PYHP 154

May 02, 2025 • 00:26:43
Can Bi-Est Cream Cause Nausea? | PYHP 154
Progress Your Health Podcast
Can Bi-Est Cream Cause Nausea? | PYHP 154

May 02 2025 | 00:26:43

/

Show Notes

In this episode, we discuss a listener’s question about estrogen cream causing nausea. ‘Betty’ is a practitioner with a client that is having severe nausea as a reaction to her biest/estrogen cream. While her client has experienced much improvement with her hormone therapy, she is having a lot of issues with nausea and vomiting.


In this podcast, we discuss:

 

Let’s read Betty’s question:
"I have a patient with a history of hysterectomy who retains one ovary. She is currently on Biest cream 50/50, 1 mg daily. She is also on progesterone 100-200 mg orally HS. She initially did well: improved vaginal moisture, great sex and mood. Now she is experiencing debilitating N/V, which she did when taking synthetic estrogen from her gyn. Should I just have her maybe 0.5mg vaginally 3x/week? I have never had any patients experience this. BTW, she was not on progesterone when she was taking the synthetic estrogen so that's why we think it's the estrogen. Thanks."

 

If you have a question, please visit our website and click Ask the Doctor a question.

 

Want more insights like this? 

Be sure to subscribe to our newsletter for hormone Q&As, educational guides, and real-world strategies to help you feel like yourself again—especially during perimenopause and menopause.

Join the Progress Your Health Newsletter

 

Stay Connected

 

Disclaimer: All content in this blog, including text, images, audio, video, or other formats,
was created for informational purposes only. This video, website, and blog aim to
promote consumer/public understanding and general knowledge of various health
topics. This content is not a substitute for professional medical advice, diagnosis, or
treatment. Please consult your healthcare provider with any questions or concerns you
may have regarding your condition before undertaking a new healthcare regimen.
Never disregard professional medical advice or delay seeking it because of something
you have read on this website. If your healthcare provider is not interested in
discussing your health concerns regarding this topic, then it is time to find a new doctor.

Other Episodes

Episode

April 30, 2025 • 00:30:38
Episode Cover

How To Lower Triglycerides | PYHP 150

In this episode, we discuss the best way to reduce triglycerides. Sasha, a podcast listener, asked us how to lower her triglycerides. We then...

Listen

Episode 0

June 27, 2024 • 00:59:02
Episode Cover

Perimenopause and Thyroid | PYHP 143

In this episode, we return to a listener’s question regarding thyroid dosing in perimenopause. In our previous episode, we answered Tracy’s question about taking...

Listen

Episode

October 17, 2019 •
Episode Cover

What Does Adrenal Fatigue Feel Like? – Vampire | PYHP 068

In our last episode, we talked about Adrenal Fatigue / Adrenal Dysfunction and how to test for it. In the next three episodes, we...

Listen